We present recent existence results of Cantor families of small amplitude periodic solutions for completely resonant nonlinear wave equations. The proofs rely on the Nash-Moser implicit function theory and variational methods.

Cantor families of periodic solutions for completely resonant wave equations / Berti, M.; Bolle, P.. - In: FRONTIERS OF MATHEMATICS IN CHINA. - ISSN 1673-3452. - 3:2(2008), pp. 151-165. [10.1007/s11464-008-0011-3]

Cantor families of periodic solutions for completely resonant wave equations

Berti, M.;
2008

Abstract

We present recent existence results of Cantor families of small amplitude periodic solutions for completely resonant nonlinear wave equations. The proofs rely on the Nash-Moser implicit function theory and variational methods.
3
2
151
165
https://link.springer.com/article/10.1007/s11464-008-0011-3
Berti, M.; Bolle, P.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/15343
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 2
social impact